Forced Withdrawal Need Help

1 Reply Updated



Conversation Starter

Queenofchronicpain Says:
via mobile

My pain doctor was out of the country for 2 months. I was seeing her P.A. who was amazing. I hadn't planned to stay with this new pain doctor anyway she was horrible. Anyway, I called for over a week to ask the nurse what I should do because I couldn't keep the fentanyl patches secured and used more of them, I was on my last one. I called everyday and left a message. She calls me back saying I couldn't get any refills until my appt. In 4 more days. I pleaded with her that I'd read the leaflet and feared the extent of the withdrawl. No answer. So I took some old (expired) meds that I had so I could fight the withdrawl. I brought them with me and told the P.A. While I was there what I did. She sympathized and seemed to know there were issues like this. I found out that day checking out from the receptionist that the P.A was leaving.

I got a letter the other day that I am discharged for a failed UA because the other medicines came up. And she won't refill my meds. And with being DISHCHARGED the ER will do nothing. And I'll be hard pressed to find another doctor.

I've written a letter. Just to explain on my behalf and be the last page in my record there.

I work full time, have 2 kids and it's the only way I can move and function without crying and sobbing and writhing in agony.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
David Says:

Hi Queen,

I'm very sorry to hear about your situation. That is awful how they are so quick to discharge you without any prior warning or notice. You'd think that being honest and presenting them with the meds you took would allow some leniency on their policies and discretion. In my opinion though, the whole system is pretty screwed up when comes to handling customer service related issues, so I guess you can't really expect them to do a whole lot as it is.

As difficult as withdrawal symptoms are, it sounds to me like you may just have to keep searching for another doctor or clinic who may be willing to help you taper off or use suboxone (which would probably be better than nothing at all). I know this is all easier said than done, but if you have the conviction to not give up I truly believe something will pull through for you sooner than later! Have you also considered natural remedies to help manage the symptoms?

I hope this helps and wish you the best of luck on your search!

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Need Help With Withdrawal Question
I have been on every pain med there is. I am now on fentanyl patches and I use oxycodone as a break through med. I also ... 3 replies
need help with oxy withdrawal
I am a 35 year old woman with 3 children and a husband. None of which know I have been addicted to Oxycodone for the pas... 1 reply
Need Help with Suboxone Withdrawal. Stopped last Thursday
I was on Suboxone 8mg from the time of my inpatient detox from opiates. I was supervised in a proper taper. Every time I... 8 replies
I need help with Codiene withdrawal
Ok so, a few years back I was on vicodin. They prescribed me suboxone. And after a yr of that I didn't get to the do... 4 replies
Need Help Overcoming Dilaudid Withdrawal
I've been taking dilaudid 4mg once sometimes twice a day. At the end of the month when I run out, if I take a couple... 2 replies
Help Need Infomation About Helping Withdrawals
Here I go. I take 50mg of methadone a day and 2 4 mg of dilaudid every 6 hours for breakthough pain. Well had a bad time... 4 replies
Need help - crying won't stop from Oxycodone withdrawal
I am scripted oxycodone 5mg 3x day, but for the past 2 months I started taking 80-90mg a day. Last Sunday I decided I ne... 55 replies
WITHDRAWAL FROM VYVANCE NEED HELP TO COPE WITH SYMPTOMS
OFF VYVANCE NOW FOR ALMOST 2 MONTHS NOW, FEELING AWFUL, NO ENERGY, CONFUSED DIZZY, HOW LONG DOES THIS LAST, I TOOK THE M... 1 reply
withdrawal help
Been taking 720mg of oxy ER for 15yrs.9 80s a day Have now tapered to 120 mg over the last 8 months. Wondering where to ... 2 replies
Withdrawals - help from Fentanyl
I was on liquid Methadone for chronic pain for years and while on waiting list to switch to a new Pain center, I was wea... 6 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 25 November 2014.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA